Parameter estimation for a subcritical affine two factor model


Barczy, Mátyás ; Döring, Leif ; Li, Zenghu ; Pap, Gyula


DOI: https://doi.org/10.1016/j.jspi.2014.04.001
URL: https://arxiv.org/abs/1302.3451
Additional URL: https://www.sciencedirect.com/science/article/pii/...
Document Type: Article
Year of publication: 2014
The title of a journal, publication series: Journal of Statistical Planning and Inference : JSPI
Volume: 151/2
Page range: 37-59
Place of publication: Amsterdam
Publishing house: Elsevier
ISSN: 0378-3758
Publication language: English
Institution: School of Business Informatics and Mathematics > Stochastik (Döring 2017-)
Subject: 510 Mathematics

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.




+ Citation Example and Export

Barczy, Mátyás ; Döring, Leif ; Li, Zenghu ; Pap, Gyula (2014) Parameter estimation for a subcritical affine two factor model. Journal of Statistical Planning and Inference : JSPI Amsterdam 151/2 37-59 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item